| Model Number |
0998-00-0800-55 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that prior to use the cardiosave intra-aortic balloon pump (iabp) had a problem with charging batteries.There was no patient involved, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse ran a battery discharge test and and tested the device using a test baloon.The battery reportedly charges normally.Device is operational and complies with the manufacturer¿s specifications.
Additional Manufacturer Narrative
E1 - event site name: aphp - gh pitie-salpetriere
upon completion of the investigation into this event a follow up report will be submitted.